Alert archive / Tennessee / River Flood Warnings in 2011
River Flood Warning 5, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Feb 24, 2011, 8:35 AM CST for Dyer County, Gibson County, Obion County, Tennessee. It took effect at Feb 25, 2011, 3:59 PM CST. It was in force for 79 min.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2011, 8:35 AM CST (14:35 UTC)
- In effect from
- Feb 25, 2011, 3:59 PM CST
- Expired
- Feb 25, 2011, 5:18 PM CST
- In force
- 79 min
- Issued by
- NWS Memphis, TN
- Flood severity
- Minor
Counties Dyer County, TN, Gibson County, TN, Obion County, TN
The radar
The Memphis radar (KNQA), 109 km from the middle of the area, began a volume at 14:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Obion River near Obion (OBNT1). The gauge peaked at 32.27 ft at Feb 26, 2011, 5:00 PM CST.
- Action stage
- 29 ft
- Minor stage
- 34 ft
- Moderate stage
- 38.5 ft
- Major stage
- 43 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07026040, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
672 WGUS44 KMEG 241435 FLWMEG BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 835 AM CST THU FEB 24 2011 THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE NORTH FORK OBION RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED AT 11 AM OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. WHEN FLOODED...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC131-183-251435- /O.NEW.KMEG.FL.W.0004.110225T1200Z-110226T0000Z/ /NOMT1.1.ER.110225T1200Z.110225T1200Z.110225T1800Z.NO/ 835 AM CST THU FEB 24 2011 THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A * FLOOD WARNING FOR THE NORTH FORK OBION RIVER NEAR MARTIN * FROM FRIDAY MORNING THROUGH MID AFTERNOON FRIDAY. * AT 08 AM THURSDAY THE STAGE WAS...13.0 FEET * MINOR FLOODING IS FORECAST * MAXIMUM FORECAST STAGE OF 20.0 FEET TOMORROW MORNING * FLOOD STAGE IS 20.0 FEET AT 20.0 FEET...FLOODING IS OCCURRING ALONG THE RIVER IN NORTHEAST OBION COUNTY AND NORTHWEST WEAKLEY COUNTY. FLOODING IS ALSO OCCURRING IN LOW LYING AREAS NEAR UNION CITY. $$ TNC045-053-131-251434- /O.NEW.KMEG.FL.W.0005.110225T2034Z-110227T2300Z/ /OBNT1.1.ER.110225T2034Z.110226T1800Z.110227T1700Z.NO/ 835 AM CST THU FEB 24 2011 THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A * FLOOD WARNING FOR THE OBION RIVER NEAR OBION * FROM EARLY FRIDAY AFTERNOON UNTIL LATE SUNDAY MORNING. * AT 08 AM THURSDAY THE STAGE WAS...27.4 FEET * MINOR FLOODING IS FORECAST * MAXIMUM FORECAST STAGE OF 35.0 FEET EARLY SATURDAY AFTERNOON * FLOOD STAGE IS 34.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY FRIDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 35.0 FEET BY EARLY SATURDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE SUNDAY MORNING. AT 35.0 FEET...SEVERAL SECONDARY ROADS AND LARGE AREAS OF FARM LAND ARE FLOODED IN NORTHERN DYER COUNTY. FLOODING IS OCCURRING AROUND RIVES IN SOUTHEAST OBION COUNTY. $$
4 follow-up statements
795 WGUS84 KMEG 242106 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 305 PM CST THU FEB 24 2011 THE FLOOD WARNING CONTINUES FOR THE OBION RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC045-053-131-252105- /O.EXT.KMEG.FL.W.0005.110225T1127Z-110228T1942Z/ /OBNT1.1.ER.110225T1127Z.110226T1800Z.110228T1342Z.NO/ 305 PM CST THU FEB 24 2011 THE FLOOD WARNING CONTINUES FOR THE OBION RIVER NEAR OBION * FROM EARLY TOMORROW UNTIL MONDAY MORNING * AT 02 PM THURSDAY THE STAGE WAS 31.1 FEET * MINOR FLOODING IS FORECAST * MAXIMUM FORECAST STAGE OF 35.5 FEET SATURDAY EARLY AFTERNOON * FLOOD STAGE IS 34.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 35.5 FEET BY SATURDAY EARLY AFTERNOON.THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING. * AT 36.0 FEET...RIVES IS FLOODING. MOST CROP LAND NEAR THE RIVER IS FLOODED $$
780 WGUS84 KMEG 250129 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 729 PM CST THU FEB 24 2011 THE FLOOD WARNING CONTINUES FOR THE NORTH FORK FORKED DEER RIVER... NORTH FORK OBION RIVER...OBION RIVER...RIGHT HAND CHUTE LITTLE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC131-183-260129- /O.EXT.KMEG.FL.W.0004.110225T0828Z-110226T1342Z/ /NOMT1.2.ER.110225T0828Z.110225T1800Z.110226T0742Z.NR/ 729 PM CST THU FEB 24 2011 THE FLOOD WARNING CONTINUES FOR THE NORTH FORK OBION RIVER NEAR MARTIN * FROM AFTER MIDNIGHT TOMORROW UNTIL EARLY SATURDAY MORNING * AT 07 PM THURSDAY THE STAGE WAS 18.0 FEET * MODERATE FLOODING IS FORECAST * MAXIMUM FORECAST STAGE OF 21.5 FEET TOMORROW EARLY AFTERNOON * FLOOD STAGE IS 20.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO RISE TO NEAR 21.5 FEET BY TOMORROW EARLY AFTERNOON.THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING. * AT 22.0 FEET...WIDESPREAD FLOODING IS OCCURRING IN RIVES AND NEAR UNION CITY. ADDITIONAL EVACUATIONS WILL BE NECESSARY. AGRICULTURE LAND NORTH OF MARTIN IS FLOODING AND EQUIPMENT AND LIVESTOCK MAY NEED TO BE MOVED TO HIGHER GROUND. NUMEROUS SECONDARY ROADS ARE COVERED BY FLOOD WATERS $$ TNC045-053-131-260129- /O.EXT.KMEG.FL.W.0005.110225T2159Z-110228T2100Z/ /OBNT1.1.ER.110225T2159Z.110227T0000Z.110228T1500Z.NO/ 729 PM CST THU FEB 24 2011 THE FLOOD WARNING CONTINUES FOR THE OBION RIVER NEAR OBION * FROM TOMORROW AFTERNOON UNTIL LATE MONDAY MORNING * AT 07 PM THURSDAY THE STAGE WAS 31.0 FEET * MINOR FLOODING IS FORECAST * MAXIMUM FORECAST STAGE OF 35.5 FEET SATURDAY EVENING * FLOOD STAGE IS 34.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE TO NEAR 35.5 FEET BY SATURDAY EVENING.THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE MONDAY MORNING. * AT 36.0 FEET...RIVES IS FLOODING. MOST CROP LAND NEAR THE RIVER IS FLOODED $$ ARC093-111-260128- /O.EXT.KMEG.FL.W.0006.110227T1200Z-110301T1200Z/ /RIGA4.1.ER.110227T1200Z.110227T1200Z.110301T0600Z.NO/ 729 PM CST THU FEB 24 2011 THE FLOOD WARNING CONTINUES FOR THE RIGHT HAND CHUTE LITTLE RIVER AT RIVERVALE * FROM SUNDAY MORNING UNTIL EARLY TUESDAY MORNING * AT 07 PM THURSDAY THE STAGE WAS 3.0 FEET * MINOR FLOODING IS FORECAST * MAXIMUM FORECAST STAGE OF 11.0 FEET SUNDAY MORNING * FLOOD STAGE IS 11.0 FEET * AT 11.0 FEET...FARMLAND NORTH OF RIVERVALE IS FLOODED. LOW LYING PORTIONS OF HIGHWAY 158 NEAR THE RIVER ARE FLOODED $$ TNC045-260128- /O.EXT.KMEG.FL.W.0007.110225T1607Z-110226T0834Z/ /DYET1.1.ER.110225T1607Z.110225T1800Z.110226T0234Z.NO/ 729 PM CST THU FEB 24 2011 THE FLOOD WARNING CONTINUES FOR THE NORTH FORK FORKED DEER RIVER AT DYERSBURG * FROM TOMORROW LATE MORNING UNTIL TOMORROW EVENING * AT 06 PM THURSDAY THE STAGE WAS 12.0 FEET * MINOR FLOODING IS FORECAST * MAXIMUM FORECAST STAGE OF 22.5 FEET TOMORROW EARLY AFTERNOON * FLOOD STAGE IS 22.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO RISE TO NEAR 22.5 FEET BY TOMORROW EARLY AFTERNOON.THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EVENING. * AT 23.0 FEET...MOST LOW LYING AREAS SOUTH AND SOUTHEAST OF DYERSBURG ARE FLOODING. WATER IS BEGINNING TO FLOW OVER BEAN MILL ROAD IN SOUTHEAST DYERSBURG $$
279 WGUS84 KMEG 251251 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 651 AM CST FRI FEB 25 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER...NORTH FORK FORKED DEER RIVER...NORTH FORK OBION RIVER...OBION RIVER...RIGHT HAND CHUTE LITTLE RIVER...S.F. FORK FORKED DEER RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC131-183-261251- /O.CON.KMEG.FL.W.0004.000000T0000Z-110226T1342Z/ /NOMT1.2.ER.110225T1433Z.110225T1800Z.110226T0742Z.NR/ 651 AM CST FRI FEB 25 2011 THE FLOOD WARNING CONTINUES FOR THE NORTH FORK OBION RIVER NEAR MARTIN * FROM THIS MORNING UNTIL AFTER MIDNIGHT TOMORROW * AT 06 AM FRIDAY THE STAGE WAS 18.9 FEET * MODERATE FLOODING IS FORECAST * MAXIMUM FORECAST STAGE OF 21.5 FEET THIS AFTERNOON * FLOOD STAGE IS 20.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE TO NEAR 21.5 FEET BY THIS AFTERNOON.THE RIVER WILL FALL BELOW FLOOD STAGE BY AFTER MIDNIGHT TOMORROW. * AT 22.0 FEET...WIDESPREAD FLOODING IS OCCURRING IN RIVES AND NEAR UNION CITY. ADDITIONAL EVACUATIONS WILL BE NECESSARY. AGRICULTURE LAND NORTH OF MARTIN IS FLOODING AND EQUIPMENT AND LIVESTOCK MAY NEED TO BE MOVED TO HIGHER GROUND. NUMEROUS SECONDARY ROADS ARE COVERED BY FLOOD WATERS $$ TNC045-053-131-261251- /O.CON.KMEG.FL.W.0005.110225T2159Z-110228T2100Z/ /OBNT1.1.ER.110225T2159Z.110227T0000Z.110228T1500Z.NO/ 651 AM CST FRI FEB 25 2011 THE FLOOD WARNING CONTINUES FOR THE OBION RIVER NEAR OBION * FROM LATE THIS AFTERNOON UNTIL LATE MONDAY MORNING * AT 06 AM FRIDAY THE STAGE WAS 31.7 FEET * MINOR FLOODING IS FORECAST * MAXIMUM FORECAST STAGE OF 35.5 FEET TOMORROW EVENING * FLOOD STAGE IS 34.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 35.5 FEET BY TOMORROW EVENING.THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE MONDAY MORNING. * AT 36.0 FEET...RIVES IS FLOODING. MOST CROP LAND NEAR THE RIVER IS FLOODED $$ TNC045-095-MOC155-261251- /O.CON.KMEG.FL.W.0008.110307T1009Z-000000T0000Z/ /TPTT1.1.ER.110307T1009Z.110308T1200Z.000000T0000Z.NO/ 651 AM CST FRI FEB 25 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT TIPTONVILLE * FROM MONDAY MORNING UNTIL FURTHER NOTICE * AT 06 AM FRIDAY THE STAGE WAS 25.2 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 37.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO RISE TO NEAR 38.0 FEET BY TUESDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * AT 39.0 FEET...MOST AGRICULTURE LAND AND LOW LYING ROADS NEAR THE RIVER IN NORTHWEST TN AND SOUTHEAST MO FLOODS $$ ARC093-TNC045-095-097-MOC155-261251- /O.CON.KMEG.FL.W.0009.110304T1104Z-000000T0000Z/ /CRTM7.1.ER.110304T1104Z.110308T1200Z.000000T0000Z.NO/ 651 AM CST FRI FEB 25 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CARUTHERSVILLE * FROM FRIDAY MORNING UNTIL FURTHER NOTICE * AT 06 AM FRIDAY THE STAGE WAS 23.8 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 32.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 35.0 FEET BY TUESDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * AT 35.0 FEET...BARR ROAD IS UNDER TWO FEET OF WATER IN PLACES, AND EVACUATIONS ARE VERY DIFFICULT. MOST UNPROTECTED FARMLAND NEAR THE RIVER AND PORTIONS OF HIGHWAY 104 IN WESTERN DYER COUNTY TN IS IMPACTED. $$ ARC093-111-261251- /O.CON.KMEG.FL.W.0006.110227T1200Z-110301T1200Z/ /RIGA4.1.ER.110227T1200Z.110227T1200Z.110301T0600Z.NO/ 651 AM CST FRI FEB 25 2011 THE FLOOD WARNING CONTINUES FOR THE RIGHT HAND CHUTE LITTLE RIVER AT RIVERVALE * FROM SUNDAY MORNING UNTIL EARLY TUESDAY MORNING * AT 06 AM FRIDAY THE STAGE WAS 4.4 FEET * MINOR FLOODING IS FORECAST * MAXIMUM FORECAST STAGE OF 11.0 FEET SUNDAY MORNING * FLOOD STAGE IS 11.0 FEET * AT 11.0 FEET...FARMLAND NORTH OF RIVERVALE IS FLOODED. LOW LYING PORTIONS OF HIGHWAY 158 NEAR THE RIVER ARE FLOODED $$ TNC045-260834- /O.EXT.KMEG.FL.W.0007.110225T1738Z-110226T0834Z/ /DYET1.1.ER.110225T1738Z.110225T1800Z.110226T0234Z.NO/ 651 AM CST FRI FEB 25 2011 THE FLOOD WARNING CONTINUES FOR THE NORTH FORK FORKED DEER RIVER AT DYERSBURG * FROM LATE THIS MORNING UNTIL THIS EVENING * AT 06 AM FRIDAY THE STAGE WAS 14.2 FEET * MINOR FLOODING IS FORECAST * MAXIMUM FORECAST STAGE OF 22.5 FEET THIS AFTERNOON * FLOOD STAGE IS 22.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 22.5 FEET BY THIS AFTERNOON.THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS EVENING. * AT 23.0 FEET...MOST LOW LYING AREAS SOUTH AND SOUTHEAST OF DYERSBURG ARE FLOODING. WATER IS BEGINNING TO FLOW OVER BEAN MILL ROAD IN SOUTHEAST DYERSBURG $$ TNC033-045-097-260920- /O.CON.KMEG.FL.W.0010.110225T2033Z-110226T0920Z/ /HLST1.1.ER.110225T2033Z.110226T0000Z.110226T0320Z.NO/ 651 AM CST FRI FEB 25 2011 THE FLOOD WARNING CONTINUES FOR THE S.F. FORK FORKED DEER RIVER NEAR HALLS * FROM THIS AFTERNOON UNTIL TONIGHT * AT 06 AM FRIDAY THE STAGE WAS 3.9 FEET * MINOR FLOODING IS FORECAST * MAXIMUM FORECAST STAGE OF 9.5 FEET THIS EVENING * FLOOD STAGE IS 9.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 9.5 FEET BY THIS EVENING.THE RIVER WILL FALL BELOW FLOOD STAGE BY TONIGHT. * AT 9.0 FEET...FARM LAND NEAR THE RIVER IS FLOODED $$
061 WGUS84 KMEG 252318 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 518 PM CST FRI FEB 25 2011 THE FLOOD WARNING CONTINUES FOR THE NORTH FORK FORKED DEER RIVER... NORTH FORK OBION RIVER...OBION RIVER...S.F. FORK FORKED DEER RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC131-183-252348- /O.CAN.KMEG.FL.W.0004.000000T0000Z-110226T1342Z/ /NOMT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 518 PM CST FRI FEB 25 2011 FORECAST INFORMATION FOR NORTH FORK OBION RIVER NEAR MARTIN * AT 05 PM FRIDAY THE STAGE WAS 18.4 FEET * NO FLOODING IS CURRENTLY FORECAST * FLOOD STAGE IS 20.0 FEET * FORECAST...THE RIVER WILL BEGIN FALLING THIS EVENING AND WILL NOT REACH FLOOD STAGE. * AT 18.0 FEET...LOW LAND AND AGRICULTURE FLOODING IS OCCURRING NEAR THE RIVER $$ TNC045-053-131-252348- /O.CAN.KMEG.FL.W.0005.000000T0000Z-110228T2100Z/ /OBNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 518 PM CST FRI FEB 25 2011 FORECAST INFORMATION FOR OBION RIVER NEAR OBION * AT 05 PM FRIDAY THE STAGE WAS 31.7 FEET * NO FLOODING IS CURRENTLY FORECAST * MAXIMUM FORECAST STAGE OF 33.5 FEET EARLY SUNDAY MORNING * FLOOD STAGE IS 34.0 FEET * FORECAST...THE RIVER WILL RISE TO NEAR 33.5 FEET EARLY SUNDAY MORNING * AT 34.0 FEET...FARM LAND NEAR THE RIVER IS FLOODED $$ TNC045-252348- /O.CAN.KMEG.FL.W.0007.000000T0000Z-110226T0834Z/ /DYET1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 518 PM CST FRI FEB 25 2011 FORECAST INFORMATION FOR NORTH FORK FORKED DEER RIVER AT DYERSBURG * AT 05 PM FRIDAY THE STAGE WAS 13.1 FEET * NO FLOODING IS CURRENTLY FORECAST * FLOOD STAGE IS 22.0 FEET * FORECAST...THE RIVER WILL BEGIN FALLING THIS EVENING AND NO FLOODING IS EXPECTED. $$ TNC033-045-097-252348- /O.CAN.KMEG.FL.W.0010.000000T0000Z-110226T0920Z/ /HLST1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 518 PM CST FRI FEB 25 2011 FORECAST INFORMATION FOR S.F. FORK FORKED DEER RIVER NEAR HALLS * AT 05 PM FRIDAY THE STAGE WAS 4.0 FEET * NO FLOODING IS CURRENTLY FORECAST * MAXIMUM FORECAST STAGE OF 4.0 FEET THIS EVENING * FLOOD STAGE IS 9.0 FEET * FORECAST...THE RIVER WILL BEGIN TO FALL THIS EVENING AND NO FLOODING IS EXPECTED. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Feb 24, 6:06 AM CST, 2 hours 29 minutes earlier.
Area forecast discussion, Feb 24, 6:06 AM CST, 2 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
606 AM CST THU FEB 24 2011
.DISCUSSION... /ISSUED 303 AM CST THU FEB 24 2011/
DISCUSSION...
SEEMS LIKE THE COLD AND SNOWY MID SOUTH WINTER OF 2010-11 IS IN
THE DISTANT PAST. THE NEXT FIVE DAYS SHOULD BE QUITE ACTIVE WITH
TWO POWERFUL STORM SYSTEMS MOVING THROUGH THE REGION.
TODAY AND TONIGHT...THE FIRST STORM SYSTEM IS UNDERWAY WITH HEAVY RAINFALL
IN PROGRESS ALONG A WARM FRONTAL BOUNDARY. ELEVATED THUNDERSTORMS
PRODUCING RAINFALL RATES OF UP TO 1.5 INCHES PER HOUR WERE OCCURRING
FROM NORTH CENTRAL ARKANSAS INTO NORTHWEST TENNESSEE. A FLASH FLOOD WATCH
IS IN EFFECT FOR THIS AREA THROUGH TONIGHT.
WARM AND MOIST AIR WILL SPREAD ACROSS THE MID SOUTH TODAY IN
ADVANCE OF A PRE-FRONTAL TROUGH AND SURFACE COLD FRONT. UPPER AND
LOW LEVEL JET POSITIONS AND 0-3 KM HELICITY VALUES OF 350-425
M2/S2 ARE IN LINE WITH A MODERATE RISK OF SEVERE WEATHER. MUCAPE
VALUES OF 400-800 J/KG SHOULD BE ADEQUATE GIVEN THE SHEAR VALUES.
EXPECT DISCRETE SUPERCELLS TO DEVELOP IN THE WARM SECTOR IN THE
MID AFTERNOON FOLLOWED BY A SQUALL LINE IN THE EVENING AND NIGHT
TIME FRAMES. ALL TYPES ARE SEVERE WEATHER ARE POSSIBLE AND THE
ENVIRONMENT SUPPORTS STRONG /EF2 OR EF3/ TORNADOES. THE MOST
FAVORABLE SIGNIFICANT TORNADO PARAMETERS ARE FORECAST FOR EAST
CENTRAL ARKANSAS...NORTHWEST MISSISSIPPI AND EXTREME SOUTHWEST
TENNESSEE.
HEAVY RAINFALL CAN BE EXPECTED REGION WIDE THIS AFTERNOON AND
TONIGHT WITH THE PASSAGE OF THE COLD FRONT. STORM TOTALS OF TWO
TO FOUR INCHES WILL BE POSSIBLE.
FRIDAY AND SATURDAY...ZONAL H5 FLOW FOLLOWS THE FIRST STORM
SYSTEM FOR THE END OF THE WEEK. DRY WEATHER WITH A WARMING TREND
IS EXPECTED.
SUNDAY AND MONDAY...A POWERFUL H5 UPPER LOW IS FORECAST TO EJECT
OUT OF THE DESERT SOUTHWEST AND MOVE ACROSS THE MID MISSISSIPPI
RIVER VALLEY. ALTHOUGH THIS SYSTEM IS STRONGER THAN THE CURRENT
SYSTEM ABOUT TO IMPACT THE MID SOUTH...THE FORECAST TRACK IS
FARTHER TO THE NORTH AND WEST. WILL NEED TO MONITOR IT IN FUTURE
FORECASTS FOR THE POTENTIAL OF A SECOND SIGNIFICANT SEVERE WEATHER
EVENT.
TUESDAY AND WEDNESDAY...H5 ZONAL FLOW RETURNS FOR THE MIDDLE OF
NEXT WEEK WITH DRY WEATHER AND NEAR NORMAL TEMPERATURES.
OKULSKI
&&
.AVIATION...
12Z TAF CYCLE (24/12Z-25/12Z)
AN ACTIVE AND CHANGEABLE WEATHER DAY IS IN STORE FOR THE MIDSOUTH.
AVIATION INTERESTS SHOULD BE ALERT FOR THE POSSIBILITY OF SEVERE
THUNDERSTORMS THIS AFTERNOON AND EVENING INCLUDING A FEW
TORNADOES...WIND GUSTS GREATER THAN 60 KTS...AND LARGE HAIL.
A NEARLY STATIONARY FRONT FROM NORTHEAST ARKANSAS INTO NORTHWEST
TN MAY SINK A LITTLE SOUTHWARD THIS MORNING BEFORE PUSHING SLOWLY
NORTHWARD AS A WARM FRONT THIS AFTERNOON. SHOWERS AND THUNDERSTORMS
MOVING ALONG AND NORTH OF THE FRONT THIS MORNING MAY POSSIBLY
AFFECT KJBR AND KMKL. ISOLATED TO SCATTERED SHOWERS WILL EXIST IN
THE WARM SECTOR SOUTH OF THIS FRONT THIS MORNING POSSIBLY
AFFECTING KMEM AND KTUP. OTHERWISE CONDITIONS WILL BE MAINLY MVFR
AT THE TAF SITES THIS MORNING. LOWER STRATUS MAY MOVE INTO KMEM
LOWERING CONDITIONS TO IFR THIS MORNING...LEFT IN A TEMPO GROUP FOR
THIS POSSIBILITY AS IN THE EARLIER TAF BUT CONFIDENCE OF OCCURRENCE
IS LOW.
DEEPENING LOW PRESSURE WILL MOVE INTO NORTHEAST AR THIS AFTERNOON
WITH A COLD FRONT APPROACHING FROM THE WEST. SHOWERS AND
THUNDERSTORMS WILL BE ON THE INCREASE FROM THE WEST AFTER 21Z WITH
SOME STORMS POSSIBLY SEVERE. IFR OR LOWER CONDITIONS POSSIBLE IN
THE THUNDERSTORMS. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO END
FROM THE WEST AFTER 03Z AND WILL BE EAST OF ALL THE TAF SITES BY
07Z.
SOUTH WINDS 12-15 KTS WITH GUSTS 18-25 KTS IN THE WARM SECTOR
TODAY. WINDS ACROSS THE REGION BECOMING W-NW OVERNIGHT 15-17 KTS
WITH GUSTS 20-27 KTS.
JCL
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 69 45 51 37 / 80 100 10 0
MKL 68 45 50 37 / 100 100 10 0
JBR 63 40 47 35 / 100 90 10 0
TUP 74 53 59 38 / 60 100 10 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CLAY-CRAIGHEAD-GREENE-
LAWRENCE-MISSISSIPPI-POINSETT-RANDOLPH.
FLASH FLOOD WATCH FROM NOON CST TODAY THROUGH LATE TONIGHT FOR
CRITTENDEN-CROSS-LEE AR-PHILLIPS-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH FROM NOON CST TODAY THROUGH LATE TONIGHT FOR
ALCORN-BENTON MS-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-
LAFAYETTE-LEE MS-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-
QUITMAN-TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-
YALOBUSHA.
TN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CARROLL-CROCKETT-DYER-
GIBSON-HENRY-LAKE-LAUDERDALE-OBION-WEAKLEY.
FLASH FLOOD WATCH FROM NOON CST TODAY THROUGH LATE TONIGHT FOR
CHESTER-DECATUR-FAYETTE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-
MADISON-MCNAIRY-SHELBY-TIPTON.
&&Hazardous weather outlook, Feb 24, 3:01 AM CST, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 301 AM CST THU FEB 24 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-251115- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 301 AM CST THU FEB 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE WEATHER THIS AFTERNOON AND TONIGHT ACROSS MOST OF THE MID SOUTH. WARM AND MOIST AIR WILL SPREAD ACROSS THE REGION TODAY AHEAD OF A POWERFUL COLD FRONT. LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL BE POSSIBLE ALONG AND AHEAD OF THIS FRONT. A FLASH FLOOD WATCH IS IN EFFECT ACROSS NORTHERN PORTIONS OF THE MID SOUTH THROUGH TONIGHT AND ACROSS THE REST OF THE REGION THIS AFTERNOON AND TONIGHT. VERY HEAVY RAINFALL WILL BE POSSIBLE ALONG A WARM FRONT TODAY NEAR THE MISSOURI AND KENTUCKY BORDERS AND WITH THE COLD FRONT ACROSS THE ENTIRE REGION THIS AFTERNOON AND TONIGHT. RAINFALL TOTALS OF TWO TO FOUR INCHES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER POWERFUL STORM SYSTEM IS FORECAST TO MOVE THROUGH THE MID SOUTH SUNDAY NIGHT INTO MONDAY. THIS STORM HAS THE POTENTIAL TO BRING MORE SEVERE WEATHER TO THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT AND MAY BE NEEDED ONCE AGAIN SUNDAY NIGHT INTO MONDAY. OKULSKI
In the hours before
Local storm report, Feb 24, 7:12 AM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
712 AM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD BLACK ROCK 36.11N 91.11W
02/24/2011 LAWRENCE AR CO-OP OBSERVER
3.61 INCHES OF RAIN.
0700 AM FLASH FLOOD CARUTHERSVILLE 36.18N 89.67W
02/24/2011 PEMISCOT MO CO-OP OBSERVER
2.5 INCHES OF RAIN
0700 AM FLASH FLOOD WALNUT RIDGE 36.07N 90.96W
02/24/2011 LAWRENCE AR CO-OP OBSERVER
2.53 INCHES OF RAIN.
&&
CCDThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 3:04 AM CST | Flash Flood Warning | MEG | Dyer, Gibson, Henry, Lake, Obion, Weakley | 3 hr |
| Feb 24, 5:45 AM CST | Flash Flood Warning | MEG | Dyer, Gibson, Henry, Lake, Obion, Weakley | 3 hr |
| Feb 24, 8:35 AM CST | River Flood Warning | MEG | Obion, Weakley | 33 hr |
| Feb 24, 8:47 AM CST | Flash Flood Warning | MEG | Dyer, Gibson, Henry, Lake, Obion, Weakley | 3 hr |
| Feb 24, 11:28 AM CST | River Flood Advisory | MEG | Dyer, Lake, Lauderdale | 35 hr |
| Feb 24, 1:08 PM CST | River Flood Warning | MEG | Dyer | 28 hr |
| Feb 24, 2:55 PM CST | Tornado Warning | MEG | Chester, Hardeman, Henderson, Madison | 50 min |
| Feb 24, 3:42 PM CST | Tornado Warning | MEG | Carroll, Chester, Decatur, Henderson, Madison | 24 min |
| Feb 24, 5:11 PM CST | Tornado Warning | MEG | Lake, Obion | 49 min |
| Feb 24, 5:17 PM CST | Flash Flood Warning | MEG | Crockett, Dyer, Gibson, Lake, Lauderdale, Obion and 1 more | 5 hr |
Nearby
River Flood Warnings in Tennessee, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.